# SDR IPXA09855111

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REFERENCE K142531 RT I/B FLAP UPPER SKIN REPAIR BETWEEN XW=38.488 AND XW42.674 SURVEY SEQ 702-W4-32.  REMOVED AND REPLACED DOUBLER IAW EO DC8-5750-32749-A.
